# SDR FDEA2019120653180

- Difficulty date: December 5, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N175FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63106
- Aircraft time: 818 hours, 378 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTOPILOT ON APPROACHING 2600' IN FLCH AT  APPROXIMATELY 210 KIAS AIRCRAFT ABRUPTLY PITCHED  NOSE DOWN MISSING ALT CAPTURE BY ROUGHLY 200'  REQUIRING A/P DISENGAGEMENT TO CORRECT AIRCRAFT.  A/P CENTER WAS IN USE.
